# SDR CA081027006

- Difficulty date: October 23, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 33,311 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Butterfly Valve
- Condition: Sticking
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING DEPARTURE, THE ACFT FAILED TO PRESSURIZE IN AUTO OR MANUAL MODE. THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.  THE GROUND AIR CONNECTION CHECK VALVE WAS FOUND TO BE STUCK IN THE OPEN POSITION.  MAINT CLEANED AND LUBRICATED THE VALVE TO RESTORE PROPER FUNCTION.  THE SYS WAS GROUND CHECKED SERVICEABLE AND THE ACFT RETURNED TO SERVICE WITH NO FURTHER PROBLEM REPORTED.
